i am mildly diabetic , i am suffering from sciatica in left leg. plain x ray , CT, MRI of the lumbosacral & sacro siatic regions are normal. My physician prescribed Lyrica . After one & half months i started to feel fine tremors in my hands. the pain didn't improve.
Hello Hesham eighazaly
The fine tremors in your hands could be due to Lyrica. Further it as not helped with your pain management. I would advise you to see your Dr and report this symptom as there are alternative drugs to Lyrica. Additionally if you notice that you are gaining weight it is most likely due to Lyrica, as this is a very common side effect of this drug. I too have been on Lyrica and many people on this forum are taking it or have been on it in the past..
I hope this helps. Take care
I have been on lyrics for 2 years now .. had huge amount of weighg gain and then lost it now I have alot of fluid retention in my legs and the tremors are the worse ..
I'm on 470 mg a day and feel the side effects mostly when I wake ..
Don't know weather to stop the medication or not
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 May 2013 • 4 answers
Posted 4 Dec 2014 • 2 answers
Posted 24 Feb 2016 • 4 answers
Posted 26 Sep 2016 • 1 answer
Posted 22 Sep 2017 • 0 answers